Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS Lake Charles, LA

February 15, 2016Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 15, 2016, 9:36 AM CST for Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 9:36 AM CST (15:36 UTC)
Expired
Feb 15, 2016, 10:30 AM CST
In force
54 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
50.0 mph

Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 90 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 9:30 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1013 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

743 
WUUS54 KLCH 151536
SVRLCH
LAC009-039-079-151630-
/O.NEW.KLCH.SV.W.0028.160215T1536Z-160215T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 AM CST MON FEB 15 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  NORTH CENTRAL EVANGELINE PARISH IN CENTRAL LOUISIANA...
  CENTRAL AVOYELLES PARISH IN CENTRAL LOUISIANA...

* UNTIL 1030 AM CST

* AT 935 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER
  CHENEYVILLE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
  TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARKSVILLE...BUNKIE...MOREAUVILLE...CHENEYVILLE...BORDELONVILLE...
  COTTONPORT...MANSURA...HESSMER...ECHO AND HAMBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR CENTRAL
LOUISIANA.

LAT...LON 3124 9195 3123 9194 3122 9195 3122 9194
      3098 9185 3095 9236 3107 9238 3122 9198
TIME...MOT...LOC 1535Z 247DEG 36KT 3103 9229 

HAIL...<.75IN
WIND...<50MPH
 
$$

K. KUYPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 7:49 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Feb 15, 7:49 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
749 AM CST MON FEB 15 2016

.DISCUSSION...
BASED ON LATEST SPC DISCUSSION...AND CURRENT RADAR TRENDS...HAVE
ADDED SEVERE STORM WORDING TO THE FORECAST FOR TODAY FOR THE
ENTIRE FORECAST AREA. THE THREAT WILL END FROM WEST TO EAST THIS
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 542 AM CST MON FEB 15 2016/

DISCUSSION...
SCT SHRA WITH ISO TSRA ACROSS THE REGION THIS MORNING. MVFR TO IFR
CEILINGS WITH VCSH EXPECTED TO PERSIST THIS MORNING. BEST CHANCE
OF TSRA WILL BE LATER THIS MORNING INTO THE EARLY AFTERNOON
HOURS...KEEPING TEMPO GROUP FOR THIS FROM 16-20Z. ALSO...S TO SW
WINDS EXPECTED TO PICK UP AS WELL DURING THIS TIME ~18-20KTS WITH
GUSTS TO NEAR 30 KT. HIGHER GUSTS POSSIBLE WITHIN THE TSRA...AS
HIGHLIGHTED WITHIN TEMPO GROUPS. AFTER 20-22Z...FRONTAL SYSTEM
PASSING THRU...WITH WINDS SHIFTING TO THE WEST AND THEN NW DURING
THE EVENING HOURS...WITH CLEARING SKIES AND VFR TO FOLLOW.

DML

PREV DISCUSSION... /ISSUED 313 AM CST MON FEB 15 2016/

DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE MOVING NORTHEAST
ACROSS THE ENTIRE FORECAST AREA EARLY THIS MORNING...THANKS TO A
FAST-MOVING MID-LEVEL SHORTWAVE. A COLD FRONT AND CORRESPONDING
MID TO UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE REGION RATHER
QUICKLY THIS AFTERNOON. PER SPC...SOME OF THE STORMS THIS
AFTERNOON COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS...ESPECIALLY IN SOUTH CENTRAL
LOUISIANA WHERE A SLIGHT RISK IS NOTED.

AFTER THE RAIN ENDS THIS AFTERNOON...THE WEATHER MAPS TURNS QUIET
FOR THE REMAINDER OF THE WEEK. A SECOND COLD FRONT DOES MOVE
THROUGH THE REGION LATE TUESDAY...BUT IT IS EXPECTED TO BE DRY
WITH LIMITED TO NO MOISTURE AVAILABLE. THE NEXT RAIN MAKER WILL BE
SUNDAY AND MONDAY...WHEN THE NEXT FRONT COMES THROUGH THE REGION.

THIS WEEK WILL SEE TEMPERATURES RUN ABOVE NORMAL WITH HIGHS IN THE
70S. LOWS WILL START OUT IN THE 40S TUESDAY AND WEDNESDAY MORNINGS
BEFORE WARMING INTO THE 50S FOR THE REMAINDER OF THE WEEK AND
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  70  44  74  45 /  70  10   0   0
LCH  73  48  74  49 /  60  10   0   0
LFT  72  48  72  49 /  70  10   0   0
BPT  76  49  76  49 /  50  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...15
Hazardous weather outlook, Feb 15, 5:04 AM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 AM CST MON FEB 15 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
504 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AS A COLD FRONT MOVES
THROUGH THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
THREATS. THE HIGHEST RISK FOR SEVERE STORMS IS IN SOUTH CENTRAL
LOUISIANA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ430-432-435-450-452-455-470-472-475-161200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
504 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

RAIN AND THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES
THROUGH THE NORTHWEST GULF.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Feb 15, 5:39 AM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
539 AM CST MON FEB 15 2016

LAZ027-028-151230-
RAPIDES LA-VERNON LA-
539 AM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON...NORTHEASTERN
BEAUREGARD AND SOUTHWESTERN RAPIDES PARISHES UNTIL 630 AM CST...

AT 538 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAVENS...OR 8 MILES SOUTHEAST OF FORT POLK...MOVING NORTHEAST AT 35
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PITKIN...FORT POLK...HINESTON...LACAMP...ELMER...CRAVENS...
FLATWOODS...CLIFTON...FULLERTON...LEANDER...OTIS...SIEPER...
CALCASIEU...SIMPSON AND UNION HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3104 9252 3088 9300 3088 9319 3098 9329
      3135 9296 3135 9295 3137 9294 3137 9292
      3139 9291 3139 9289 3142 9287 3142 9284
TIME...MOT...LOC 1138Z 241DEG 29KT 3097 9310

LANDRENEAU
Special weather statement, Feb 15, 7:42 AM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
742 AM CST MON FEB 15 2016

LAZ027>032-151445-
EVANGELINE LA-RAPIDES LA-ALLEN LA-BEAUREGARD LA-VERNON LA-
AVOYELLES LA-
742 AM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON...NORTHEASTERN
ALLEN...NORTHEASTERN BEAUREGARD...RAPIDES...NORTHWESTERN EVANGELINE
AND NORTHWESTERN AVOYELLES PARISHES UNTIL 845 AM CST...

AT 741 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ALEXANDRIA TO 7 MILES
NORTHWEST OF SUGARTOWN...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...OAKDALE...LEESVILLE...MARKSVILLE...
ROSEPINE...GLENMORA...BOYCE...CHENEYVILLE...ELIZABETH...FORT POLK...
SUGARTOWN...ALEXANDRIA INTERNATIONAL AIRPORT...DE RIDDER...EFFIE...
PITKIN...HINESTON...SLAGLE...DERIDDER AND BALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
      3133 9205 3110 9206 3080 9264 3079 9332
      3114 9326 3145 9272 3145 9268 3140 9269
      3139 9265 3148 9220
TIME...MOT...LOC 1341Z 251DEG 27KT 3124 9253 3089 9312

LANDRENEAU
Special weather statement, Feb 15, 8:45 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
845 AM CST MON FEB 15 2016

LAZ028-029-151515-
RAPIDES LA-AVOYELLES LA-
845 AM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES AND NORTH
CENTRAL AVOYELLES PARISHES UNTIL 915 AM CST...

AT 845 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEVILLE...OR 7 MILES NORTH OF EFFIE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEVILLE.

LAT...LON 3139 9212 3138 9212 3138 9210 3136 9208
      3135 9208 3135 9207 3134 9209 3133 9208
      3134 9203 3132 9200 3125 9214 3135 9222
      3140 9213
TIME...MOT...LOC 1445Z 241DEG 18KT 3132 9213

K. KUYPER
Special weather statement, Feb 15, 8:59 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
859 AM CST MON FEB 15 2016

LAZ027>029-031-032-151600-
EVANGELINE LA-RAPIDES LA-ALLEN LA-VERNON LA-AVOYELLES LA-
859 AM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON...NORTHEASTERN
ALLEN...SOUTHEASTERN RAPIDES...NORTHERN EVANGELINE AND WESTERN
AVOYELLES PARISHES UNTIL 1000 AM CST...

AT 858 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
7 MILES NORTHEAST OF ELIZABETH...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BUNKIE...GLENMORA...CHENEYVILLE...TURKEY CREEK...EFFIE...LECOMPTE...
HESSMER...EVERGREEN...KOLIN...RUBY...POLAND...ECHO...CENTERPOINT...
WOODWORTH...FOREST HILL...MCNARY AND UNION HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3139 9218 3090 9205 3084 9277 3098 9284
TIME...MOT...LOC 1458Z 241DEG 32KT 3095 9271

K. KUYPER
Special weather statement, Feb 15, 9:13 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
913 AM CST MON FEB 15 2016

LAZ030>032-042-043-151615-
JEFFERSON DAVIS LA-EVANGELINE LA-ALLEN LA-BEAUREGARD LA-ACADIA LA-
913 AM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR ALLEN...SOUTHEASTERN
BEAUREGARD...NORTHERN JEFFERSON DAVIS...SOUTHWESTERN EVANGELINE AND
NORTHWESTERN ACADIA PARISHES UNTIL 1015 AM CST...

AT 912 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DRY CREEK...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OAKDALE...KINDER...BASILE...OBERLIN...ELTON...REEVES...RAGLEY...
MITTIE...DRY CREEK...GRANT...ALLEN PARISH AIRPORT...HARMONY...
LONGVILLE...BEAVER...DURALDE...BOND...LEBLANC AND BUNDICK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3048 9251 3047 9326 3059 9333 3070 9333
      3082 9291 3087 9247
TIME...MOT...LOC 1512Z 247DEG 36KT 3062 9306

K. KUYPER
Local storm report, Feb 15, 9:22 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
922 AM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             PITKIN                  30.94N 92.94W
02/15/2016  E0.50 INCH       VERNON             LA   BROADCAST MEDIA

            REPORT FROM KPLC TV. TIME BASED ON WEATHER RADAR.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:45 AM CSTSpecial Weather StatementLCHAcadia60 min
Feb 15, 3:46 AM CSTSpecial Weather StatementLCHSaint Martin44 min
Feb 15, 5:39 AM CSTSpecial Weather StatementLCHVernon51 min
Feb 15, 7:42 AM CSTSpecial Weather StatementLCHRapides, Vernon63 min
Feb 15, 8:45 AM CSTSpecial Weather StatementLCHAvoyelles30 min
Feb 15, 8:59 AM CSTSpecial Weather StatementLCHRapides61 min
Feb 15, 9:13 AM CSTSpecial Weather StatementLCHAllen62 min
Feb 15, 10:11 AM CSTSpecial Weather StatementLCHAvoyelles34 min
Feb 15, 10:28 AM CSTTornado WarningLCHAvoyelles17 min
Feb 15, 10:41 AM CSTSpecial Weather StatementLCHEvangeline64 min
Feb 15, 11:17 AM CSTSpecial Weather StatementLCHJefferson Davis58 min
Feb 15, 11:33 AM CSTTornado WarningLCHSaint Landry27 min
Feb 15, 11:57 AM CSTSpecial Weather StatementLCHRapides63 min
Feb 15, 12:15 PM CSTSpecial Weather StatementLCHVernon45 min
Feb 15, 12:19 PM CSTSpecial Weather StatementLCHCameron41 min
Feb 15, 12:36 PM CSTSpecial Marine WarningLCH39 min
Feb 15, 12:49 PM CSTSpecial Weather StatementLCHJefferson Davis56 min
Feb 15, 1:03 PM CSTSpecial Weather StatementLCHAllen, Avoyelles, Evangeline42 min
Feb 15, 1:14 PM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin31 min
Feb 15, 1:21 PM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin24 min
Feb 15, 1:23 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Vermilion52 min
Feb 15, 1:28 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Beauregard, Calcasieu, Jefferson Davis62 min
Feb 15, 1:35 PM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry25 min
Feb 15, 1:49 PM CSTSevere Thunderstorm WarningLCHAllen, Evangeline32 min
Feb 15, 2:15 PM CSTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis, Vermilion45 min
Feb 15, 2:51 PM CSTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Vermilion54 min
Feb 15, 3:13 PM CSTSpecial Weather StatementLCHLafayette62 min
Feb 15, 3:37 PM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin38 min
Feb 15, 3:52 PM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary23 min
Feb 15, 4:22 PM CSTSpecial Marine WarningLCH53 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.